English  |  正體中文  |  简体中文  |  Items with full text/Total items : 53090/88159 (60%)
Visitors : 9593228      Online Users : 539
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58050


    Title: Optimum Location and Theory of the Firm under a Regulatory Constraint
    Authors: 麥朝成;Mai, Chao-cheng
    Contributors: 淡江大學產業經濟學系
    Date: 1985-08
    Issue Date: 2011-09-29 10:53:11 (UTC+8)
    Publisher: Wiley Periodicals
    Relation: Journal of Regional Science 25(3), pp.453-461
    DOI: 10.1111/j.1467-9787.1985.tb00313.x
    Appears in Collections:[Graduate Institute & Department of Industrial Economics] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML252View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback